Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567584
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul Turán
Title: On a new method of analysis and its applications
Additional book information: John Wiley & Sons, Inc., Somerset, New Jersey, 1984, xvi + 584 pp., $49.95. ISBN 0471-89255-6.

References [Enhancements On Off] (What's this?)

H. Bohr, Über das Verhalten von ζ(s) in der Halbebene σ > 1, Gött. Nachr. (1911), 409-428.
H. Bohr, Sur l'existence des valeurs arbitrairement petites de la fonction ζ(s) = ζ(σ + it) de Riemann pour σ > 1, Oversigt Vidensk. Selsk. Kobenhaven (1911), 201-208.
  • W. Dale Brownawell, On the development of Gel′fond’s method, Number theory, Carbondale 1979 (Proc. Southern Illinois Conf., Southern Illinois Univ., Carbondale, Ill., 1979) Lecture Notes in Math., vol. 751, Springer, Berlin, 1979, pp. 18–44. MR 564921
  • G. V. Chudnovskiĭ and G. V. Čudnovskiĭ, Nekotorye analiticheskie metody v teorii transtsendentnykh chisel, Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, 1974 (Russian). Preprint IM-74-8. MR 0434972
  • 5.
    J. E. Littlewood, Sur la distribution des nombres premiers, C. R. Acad. Sci. Paris 158 (1914), 1869-1872.
    G. Pólya, Über das Vorzeichen des Restgliedes im Primzahlsatz, Gött. Nachr. (1930), 19-27.
  • R. Tijdeman, An auxiliary result in the theory of transcendental numbers, J. Number Theory 5 (1973), 80–94. MR 316395, DOI 10.1016/0022-314X(73)90060-7
  • P. Turán, On a property of the stable or conditionally stable solutions of systems of non-linear differential equations, Ann. Mat. Pura Appl. (4) 48 (1959), 333–340. MR 110853, DOI 10.1007/BF02410674
  • P. Turán, A remark on the heat-equation, J. Analyse Math. 14 (1965), 443–448. MR 177212, DOI 10.1007/BF02806405
  • Marc Voorhoeve, Zeros of exponential polynomials, Rijksuniversiteit te Leiden, Leiden, 1977 (English, with Dutch summary). Doctoral dissertation, University of Leiden, Leiden. MR 0444917

  • Review Information:

    Reviewer: R. Tijdeman
    Journal: Bull. Amer. Math. Soc. 14 (1986), 318-322